Representations for the generalized inverses of a modified operator

  • D. Mosić

Abstract

Some explicit representations for the generalized inverses of a modified operator $A + YGZ$ are derived under some conditions, where $A, Y, Z$, and $G$ are operators between Banach spaces. These results generalize the recent works about the Drazin inverse and the Moore – Penrose inverse of complex matrices and Hilbert-space operators.
Published
25.06.2016
How to Cite
MosićD. “Representations for the Generalized Inverses of a Modified Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 6, June 2016, pp. 860-4, http://umj.imath.kiev.ua/index.php/umj/article/view/1885.
Section
Short communications